Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 93, NWS Albuquerque, NM

June 12, 2012Harding County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 12, 2012, 7:08 PM MDT for Harding County, Union County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2012, 7:08 PM MDT (01:08 UTC)
Expired
Jun 12, 2012, 7:45 PM MDT
In force
37 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Harding County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 162 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:16 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 628 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
628 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1812 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WUUS55 KABQ 130108
SVRABQ
NMC021-059-130145-
/O.NEW.KABQ.SV.W.0093.120613T0108Z-120613T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
708 PM MDT TUE JUN 12 2012

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARDING COUNTY IN NORTHEAST NEW MEXICO   
  SOUTHERN UNION COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 745 PM MDT

* AT 705 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTHWEST OF HAYDEN...OR ABOUT 17 MILES NORTHWEST OF
  AMISTAD...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTH CENTRAL UNION COUNTY...
  RURAL EXTREME NORTHEASTERN HARDING COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE HAIL
AND FREQUENT CLOUD TO GROUND LIGHTNING.

HEAVY RAINS FROM SEVERE THUNDERSTORMS CAN PRODUCE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS...DITCHES AND OVER LOW WATER CROSSINGS. DO
NOT ATTEMPT TO DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3613 10304 3589 10305 3598 10352 3615 10349
TIME...MOT...LOC 0107Z 278DEG 14KT 3605 10340

$$

43

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:06 PM MDT, 2 minutes earlier.

Area forecast discussion, Jun 12, 7:06 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
706 PM MDT TUE JUN 12 2012

.AVIATION...
00Z TAF CYCLE
LOW LEVEL MOISTURE ACROSS THE EAST WILL PRODUCE ISOLD TO SCT
CONVECTION WITH A FEW SVR STORMS THROUGH 04Z WITH WIND GUSTS
IN EXCESS OF 50 KTS AND LARGE HAIL POSSIBLE IN THE PLAINS. LOW
CLOUDS/FOG WITH IFR OR LIFR CONDITIONS TO DEVELOP AFTER 06Z
TONIGHT FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN ACROSS THE
PLAINS.

&&

.PREV DISCUSSION...243 PM MDT TUE JUN 12 2012...

...SEVERE THUNDERSTORM WATCHES IN EFFECT FOR EASTERN NEW MEXICO...

THE LATEST LAPS GUIDANCE AND RADAR TRENDS SUPPORTING INCREASING
POTENTIAL FOR SEVERE STORMS OVER THE EASTERN PLAINS THRU THIS
EVENING. AS OF 2PM THE GREATEST COVERAGE IS ALONG THE EAST SLOPES
OF THE SANGRES AND THE UPPER RIO GRANDE VALLEY. CIN OVER THE SE
PLAINS WILL BREAK THRU DAYTIME HEATING LATER AND CONVECTION WILL
SPREAD INTO THAT REGION LATER THIS EVENING. LOW LEVEL MOISTURE IS
ALREADY BEING SCOURED OUT OF THE RIO GRANDE VALLEY AND WESTERN
NM WHERE SW FLOW IS MIXING A RATHER SIGNIFICANT MID/UPPER LEVEL
DRY SLOT INTO THE AREA.

CONVECTIVE INDUCED COLD POOL OVER THE PLAINS WILL FORCE ANOTHER
GAP WIND INTO THE RIO GRANDE VALLEY TONIGHT. LOCAL WRF MODEL SHOWS
A RATHER POTENT EVENT BRIEFLY IN THE ABQ METRO BTWN 02-04Z ON
CONVECTIVE OUTFLOWS THROUGH TIJERAS CANYON. GUSTS UP TO 40KTS ARE
POSSIBLE FOR AN HOUR OR TWO.

THE DRY SLOT EVIDENT ON THE LATEST WATER VAPOR IMAGERY WILL TAKE
HOLD OF MOST OF NM WEDNESDAY. THIS WILL CREATE SOME LOCALLY BREEZY
WINDS WITH MAX TEMPS RISING BACK ABOVE NORMAL. THE NAM AND GFS
INDICATE MOIST CONVERGENCE ALONG THE FAR E PLAINS WED AFTERNOON
WHERE SPC SEVERE DESK IS STILL CARRYING SEE TEXT. SCOURING OUT OF
LOW LEVEL MOISTURE AS DRY SLOT MOVES INTO WESTERN HALF OF NM WILL
FAVOR SOME DRY STORMS OVER NORTHERN MTS AND SPC FIRE DESK ALSO
CARRYING SEE TEXT. THURSDAY WILL BE THE DRIEST AND WARMEST DAY
STATEWIDE AS THE NOSE OF THE DRY SLOT OVER THE DESERT SW SHIFTS
INTO THE WESTERN HALF OF NM.

MEANWHILE...THE SUITE OF MODEL GUIDANCE SHOWS A WEAK 700-500MB
OPEN WAVE SLIDING SLOWLY SOUTH INTO THE BAJA REGION THROUGH
FRIDAY AND CLOSING OFF SATURDAY. THE MAIN DIFFERENCE BTWN MODEL
RUNS IS VERY SIGNIFICANT FOR PRECIP CHANCES THIS WEEKEND. THE
ECMWF TAKES A SECOND UPPER LOW SE INTO THE CENTRAL ROCKIES THEN
EJECTS INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY...ALLOWING
MORE DRY AIR TO INVADE THE WESTERN HALF OF NM OUT OF THE GREAT
BASIN. THE GFS HAS THE SECONDARY UPPER WAVE SLOWING THEN DIVING
SOUTH INTO THE GREAT BASIN TOWARD THE INITIAL WAVE...WHICH FORCES
A DEEP FETCH OF MOIST SOUTHERLY FLOW OVER NM. HPC QPF SUGGESTS THE
LATTER SCENARIO HOWEVER SUITE OF ENSEMBLES STILL LEAVING A GOOD
DEAL OF UNCERTAINTY. TOUCHED UP EXTENDED POPS FOR THIS PERIOD BUT
KEPT THINGS IN THE LOW CHANCE ARENA FOR NOW.

GUYER

.FIRE WEATHER...
LOW LEVEL MOISTURE REACHED AS FAR WEST AS THE JEMEZ AND SAN JUAN
MOUNTAINS LAST NIGHT AND WITH AFTERNOON HEATING HAS RESULTED IN
CONSIDERABLE CLOUD BUILDUPS AND ISOLATED STORMS OVER THIS REGION. IN
THE EASTERN PLAINS...MOIST LOW LEVEL EASTERLY WINDS WILL
CONTINUE...AND THE REGION WILL BECOME INCREASINGLY
UNSTABLE...RESULTING IN THE POTENTIAL FOR STRONG TO SEVERE STORMS
LATER THIS AFTERNOON AND INTO THE EVENING. RH RECOVERIES WILL BE
GOOD TO EXCELLENT FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN
OVER THE PLAINS TONIGHT.  IT APPEARS THERE WILL ANOTHER ROUND OF
EAST WINDS INTO THE UPPER AND MIDDLE RIO GRANDE VALLEY TONIGHT...THE
WESTWARD EXTENT A LITTLE UNCERTAIN BUT LOW LEVEL MOISTURE MAY BE
REINFORCED OVER THE SAN JUAN AND JEMEZ MOUNTAINS.

GFS MAY BE TENDING TO DRY OUT LOW LEVELS TOO QUICKLY WEDNESDAY...SO
HAVE LEANED TOWARDS THE NAM DEW POINT WISE. THERE COULD BE ISOLD DRY
ACTIVITY IN THE SAN JUAN AND JEMEZ AS WELL AS AROUND MT TAYLOR
WEDNESDAY AFTERNOON. THERE IS A LITTLE BETTER CONSENSUS DRYING OUT
MOISTURE WEST OF THE CENTRAL MOUNTAIN CHAIN BY THURSDAY...SO RH
RECOVERIES WEDNESDAY NIGHT MAY RETURN TO POOR IN AREAS WHICH SAW/OR
WILL SEE INCREASES LAST NIGHT AND TONIGHT.

THUNDERSTORM COVERAGE THURSDAY SHOULD BE LIMITED TO THE EASTERN
PLAINS WITH TEMPERATURES ABOVE AVERAGE.

THE END OF THE WORK WEEK AND THE WEEKEND WEATHER SCENARIO IS LOOKING
MORE FAVORABLE FOR INCREASING MOISTURE. AN UPPER LEVEL LOW PRESSURE
SYSTEM IS FORECAST TO DEVELOP OVER SOCAL/BAJA CA. THE RESULTING
UPPER CIRCULATION COULD TAP MOISTURE OVER OLD MEXICO AND DRAW IT
INTO CENTRAL AND EASTERN NEW MEXICO. WE ARE WATCHING THIS CLOSELY SO
STAY TUNED. WINDS DON/T APPEAR TO BE STRONG ENOUGH TO TRIGGER
WIDESPREAD CRITICAL CONDITIONS THROUGH THIS WEEK AND NEXT
SUNDAY.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Jun 12, 5:41 AM MDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
541 AM MDT TUE JUN 12 2012

NMZ501>540-131145-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
541 AM MDT TUE JUN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND OVERNIGHT
ACROSS MUCH OF EASTERN NEW MEXICO. LARGE HAIL AND DAMAGING WINDS
ARE THE PRIMARY THREATS. THE GREATEST THREAT AREA IS ALONG AND
EAST OF A RATON TO SANTA ROSA TO CLOVIS LINE LATE TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND
EVENING...BUT WILL FOCUS FURTHER EAST NEAR THE TEXAS BORDER.

MORE THUNDERSTORMS ARE FORECAST LATE FRIDAY INTO THE WEEKEND AS
ATMOSPHERIC MOISTURE SURGES AND WINDS IN THE MID AND UPPER LEVELS
OF THE ATMOSPHERE DECREASE. IN THIS SCENARIO...SLOWER STORM
MOVEMENT CAN BE EXPECTED WITH A THREAT FOR LOCALLY HEAVY RAINFALL.

ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR
PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Local storm report, Jun 12, 6:41 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
641 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             3 NNE RATON             36.93N 104.42W
06/12/2012  M1.00 INCH       COLFAX             NM   STORM CHASER

&&

EVENT NUMBER ABQ1201226

CML
Local storm report, Jun 12, 6:42 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
642 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     HAIL             3 NNE RATON CREWS AIRPO 36.77N 104.48W
06/12/2012  M1.00 INCH       COLFAX             NM   STORM CHASER

&&

CORRECTED LOCATION

EVENT NUMBER ABQ1201226

CML
Special weather statement, Jun 12, 6:44 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
644 PM MDT TUE JUN 12 2012

NMZ527-528-530-130130-
FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA-UNION COUNTY-
644 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND SOUTHEASTERN
COLFAX COUNTIES THROUGH 730 PM MDT...

AT 641 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF ABBOTT...OR ABOUT 23 MILES
EAST OF SPRINGER...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...FARLEY AND GLADSTONE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
TUESDAY EVENING FOR NORTHEASTERN NEW MEXICO.

&&

LAT...LON 3663 10377 3631 10370 3631 10423 3648 10431
TIME...MOT...LOC 0044Z 249DEG 22KT 3643 10416

43
Special weather statement, Jun 12, 7:05 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
705 PM MDT TUE JUN 12 2012

NMZ528-529-531-532-130145-
EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-HARDING
COUNTY-NORTHEAST HIGHLANDS-
705 PM MDT TUE JUN 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHEASTERN
SAN MIGUEL AND WESTERN HARDING COUNTIES THROUGH 745 PM MDT...

AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROY...OR ABOUT 19 MILES NORTHWEST OF
MOSQUERO...AND ANOTHER ABOUT 15 MILES WEST OF ROY...MOVING EAST AT
15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MOSQUERO...ROY AND SOLANO.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3600 10384 3568 10393 3579 10449 3602 10444
TIME...MOT...LOC 0104Z 278DEG 14KT 3592 10423

43
Local storm report, Jun 12, 7:07 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
707 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             16 ENE SUMNER LAKE      34.73N 104.14W
06/12/2012  E1.00 INCH       DE BACA            NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1201227

JLP
Local storm report, Jun 12, 7:08 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
708 PM MDT TUE JUN 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             3 N WAGON MOUND         36.05N 104.71W
06/12/2012  M0.88 INCH       MORA               NM   STORM CHASER

&&

EVENT NUMBER ABQ1201228

CML

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:13 PM MDTSpecial Weather StatementABQUnion47 min
Jun 12, 6:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay, Roosevelt46 min
Jun 12, 6:44 PM MDTSpecial Weather StatementABQUnion46 min
Jun 12, 7:05 PM MDTSpecial Weather StatementABQHarding40 min
Jun 12, 7:14 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt46 min
Jun 12, 7:31 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union44 min
Jun 12, 7:45 PM MDTSpecial Weather StatementABQHarding45 min
Jun 12, 7:57 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt48 min
Jun 12, 8:18 PM MDTSevere Thunderstorm WarningABQQuay42 min
Jun 12, 8:34 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel56 min
Jun 12, 8:43 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt62 min
Jun 12, 9:03 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt42 min
Jun 12, 9:06 PM MDTTornado WarningABQRoosevelt39 min
Jun 12, 9:20 PM MDTSevere Thunderstorm WarningABQQuay, San Miguel40 min
Jun 12, 9:44 PM MDTSevere Thunderstorm WarningABQRoosevelt61 min
Jun 12, 9:51 PM MDTTornado WarningABQRoosevelt39 min
Jun 12, 10:22 PM MDTSevere Thunderstorm WarningABQCurry, Quay38 min
Jun 12, 10:43 PM MDTSevere Thunderstorm WarningABQRoosevelt34 min
Jun 12, 11:29 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt61 min
Jun 13, 3:33 PM MDTSpecial Weather StatementABQLincoln27 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.